# SDR RAAA00E8012

- Difficulty date: March 31, 2000
- Submitted: April 5, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- Aircraft time: 76,624 hours, 36,627 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873100112
- Condition: Will Not Test
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY EGRESS LIGHT ON SEAT AT PASSENGER DOOR WILL NOT TEST.  REPLACED LIGHT AND TESTED IAW RAA GMM.
